# SDR ASAA2012080892681

- Difficulty date: August 8, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 21,506 hours, 6,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Inoperative
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DIFFERENTIAL PRESSURE INDICATOR IS POPPED.  ACFT GROUNDED. INSPECTED IDG AND FOUND TO BE 1ST OCCURRENCE ON RESET OF DPI.  PERFORMED FIM TASK 24-11-00-810-803 F.(1) (A) THRU (G) OPS NORMAL AND OK FOR SERVICE.  REMOVED NR 1 AREA OF IDG PLACARD.
